We are both in our early 40's. Due to our jobs, dealing w our ex's, the kids and the many other issues in life, we struggle if we don't take the cymbalta and lexapro. I also take concerta for ADHD along with the cymbalta. What can we take that will boost our drives and enable us to have orgasms? We miss that part of our relationship so much... Please help.
I'd like to know as well!! I really should have posted the question myself, but my wife and I also really are suffering from the meds that I take. The Cialis sort of helps... in almost a placebo kinda way, and there's Mirapex - was a wonder drug, but only was a wonder drug for a week :( Then tried Requip, but that didn't do much of anything except made me feel tiered and off. Was on Wellbutrin for a while to see if it would help with my daytime sedation, but regardless, that med also didn't do much good either. My medication profile is of course very very different that your's, and maybe giving some of the meds that I listed a shot couldn't hurt, but I had no luck.
I personally currently am on Pristiq, Minipress, Klonopin, Methadone, Lyrica, Tramadol, Nuvigil, and Abilify. Fibro plus C-PTSD is what's probably causing the rainbow of problems that I currently have. Not fun... at all, what so ever, but at least I feel like I can function with the help of the meds. The realization of having C-PTSD (had a random flashback one day as my dad was yelling at me) and hopefully resolving it with my therapist will just maybe get me off of the vast majority of the meds, and would be the ultimate solution.
In the meantime however, I really wish that there was something that could help... (I doubt that solving C-PTSD is going to take just a year, but many as I don't remember much of my entire childhood... except for vacations and various events similar in nature). If anyone has any suggestions, I'm all ears!
But... needadrive, really, the list of things that I've tried that didn't work for me, very well may work for you, and may be worth talking to your psychiatrist about. The Mirapex really was the one that seemed like it was a god send, and then, as suddenly as it was working, it stopped. I may give it a try again as it was the closest thing that I've come to having a solution to my problem.
Also, you may want to try switching the lexapro out with something else. There's about a million SSRI's that you can try that may not have the side effects that you're currently experiencing. I guess that Mirtazapine (TCA) and Wellbutrin (NDRI) have the lowest rate of side effects.
Good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 4 answers
Posted 28 Jun 2010 • 3 answers
Posted 18 Sep 2012 • 2 answers
Posted 12 Mar 2015 • 2 answers
Posted 2 Sep 2015 • 1 answer